# SDR MASA20201215112

- Difficulty date: December 2, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321493
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT ON FUSELAGE FLOOR STRUCTURE FS 310-FS 333.  CORRECTIVE ACTION: NEW SUPPORT ON FUSELAGE FLOOR STRUCTURE FS 310-FS 333 AND RBL 6 WAS REPLACED, PER CRJ900 SRM 51-42-20-001-A01 PAR 6C.
